# SDR AALA201811299020

- Difficulty date: November 12, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON SEAT TRACK BETWEEN FRAMES 73-74 IN PASSENGER CABIN. REPLACED SEAT TRACK PER SRM 51-72-11, 51-42-11 AND DRAWING F53478040.
